Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Shabrov S. A. On a necessary condition of at least one quadratic functional with an integral Stieltjes. Izv. Sarat. Univ. Math. Mech. Inform., 2012, vol. 12, iss. 1, pp. 52-55. DOI: 10.18500/1816-9791-2012-12-1-52-55

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
24.02.2012
Full text:
(downloads: 44)
Language: 
Russian
Heading: 
UDC: 
517
DOI: 
10.18500/1816-9791-2012-12-1-52-55

On a necessary condition of at least one quadratic functional with an integral Stieltjes

Autors: 
Shabrov Sergey Aleksandrovich, Voronezh State University, Russia
Abstract: 

 In this paper is obtained a necessary condition for an extremum of a quadratic functional with a Stieltjes integral. 

References: 
  1. Покорный Ю. В., Бахтина Ж. И., Зверева М. Б., Шабров С. А. Осцилляционный метод Штурма в спек- тральных задачах. М. : Физматлит, 2009. 192 с.
  2. Покорный Ю. В. Интеграл Стилтьеса и производ- ные по мере в обыкновенных дифференциальных урав- нениях // Докл. АН. 1999. Т. 364, № 2. С. 167–169.
  3. Шабров С. А. О µ-регуляризации функции с ко- нечным изменением // Сборник статей аспирантов и студентов математического факультета Воронеж. гос. ун-та. Воронеж, 1999. С. 166–169.